IJPAM: Volume 52, No. 4 (2009)

ON THE DOMAIN OF THE CANONICAL MAP
OF A STABLE POINTED CURVE

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Let $Y = (X;P_1,\dots ,P_n)\in \overline{\mathcal {M}}_{g,n}$ be a stable $n$-pointed curve. Here we describe the open subset $U_Y\subseteq X$ on which the pointed canonical line bundle $\omega _Y:= \omega _X(P_1+\cdots +P_n)$ is spanned.

Received: February 24, 2009

AMS Subject Classification: 14H10, 14H50

Key Words and Phrases: stable curve, pointed curve, nodal curve, canonical map, canonical line bundle

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 4